# SDR XNOA1187

- Difficulty date: May 25, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- Aircraft time: 56,991 hours, 56,337 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO AND LOWER CARGO WARNING IN FLIGHT WITH LIGHT AND BELL.
